Bayesian estimation for percolation models of disease spread in plant populations

Gibson, GJ; Otten, W; Filipe, JAN; Cook, A; Marion, G; Gilligan, CA; (2006) Bayesian estimation for percolation models of disease spread in plant populations. Statistics and computing, 16 (4). pp. 391-402. ISSN 0960-3174 DOI: https://doi.org/10.1007/s11222-006-0019-z

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11222-006-0019-z

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar